Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

The Taylor Matrix Method for Approximate Solution of Lane-Emden Equation with index-n

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.7, no.4, pp.1341-1344, 2013 (Journal Indexed in SCI) identifier identifier

Efficiency optimisation of gas turbine based cogeneration cycle

JOURNAL OF THE ENERGY INSTITUTE, vol.81, no.2, pp.110-113, 2008 (Journal Indexed in SCI) identifier identifier

The Lamb Problem for A half Space Covered with a Two Axailly Prestretched Layer

MECHANICS OF COMPOSITE MATERIALS, vol.47, 2005 (Journal Indexed in SCI Expanded)

The Lamb's problem for a half-space covered with the pre-stretched layer

INTERNATIONAL JOURNAL OF MECHANICAL SCIENCES, vol.47, no.9, pp.1326-1349, 2005 (Journal Indexed in SCI) identifier identifier

Lamb problem for a half-space covered with a two-axially prestretched layer

MECHANICS OF COMPOSITE MATERIALS, vol.40, no.3, pp.227-236, 2004 (Journal Indexed in SCI) identifier identifier

Asympotics of the spectrum of the n-dimensional Schrödinger operator with operator potential

Balkan Physics Letters, vol.6, pp.65-71, 1998 (Journal Indexed in SCI Expanded)

Articles Published in Other Journals

Asympotic behaviour of the weighted trace of the schrödinger operator

İnternational journal of differential equations and applications, vol.7, no.2, pp.195-201, 2003 (Refereed Journals of Other Institutions)

Asympotics of number of negative eigenvalues relative to small parameter of even order operator equation

International journal of differential equations and Applications, vol.2, no.4, pp.355-362, 2001 (Refereed Journals of Other Institutions)

Numerical solution of Differential equations by Spline functions

Sakarya Üniversitesi Fen Bilimleri Dergisi, vol.5, no.1, pp.59-61, 2001 (Other Refereed National Journals)

Higer Trace formulas for sturm_Liouville Equations with Unbunded Operator Coefficient İn Finite Interval

Ins. Math&Comp. sciences(Math. Ser.), vol.10, no.3, 1997 (Refereed Journals of Other Institutions)

Sayısal Türev formüllerinde Ağırlık Katsayılarının Hızlı Bir Şekilde Hesaplanması ve Uygulamaları

Yıldız Teknik Üniversitesi Dergisi, vol.4, no.1995, pp.71-77, 1995 (Other Refereed National Journals)

Bir İç Nokta Lineer programlama Algoritması

Yıldız Teknik Üniversitesi Dergisi, no.2, pp.31-40, 1995 (Other Refereed National Journals)

Refereed Congress / Symposium Publications in Proceedings

Numerical solution of fractional order PDEs using Gegenbauer Wavelet

7th International Conference on Applied Analysis and Mathematical Modeling, İstanbul, Turkey, 20 June 2018, pp.246

The fractional transportation problem with interval demand, supply and costs

International Conference on Mathematical Sciences and Istatistic 2013 (ICMSS 2013), Kuala-Lumpur, Malaysia, 5 - 07 February 2013, vol.1557, pp.339-344

The Fractional Transportation Problem with Interval Demand, Supply and Costs

International Conference on Mathematical Sciences and Statistics (ICMSS), Kuala-Lumpur, Malaysia, 5 - 07 February 2013, vol.1557, pp.339-344 identifier identifier

A Solution Proposal to the Transportation Problem with the Linear Fractional Objective Function

Fourth International Conference on Modeling, Simulation and Applied Optimization, Kuala Lumpur, Malaysia, 19 April 2011, pp.78

Solution Proposal to the Transportation Problem with the Linear Fractional objective Function, Modelling

Simulation and Applied Optimization ((ICMSS2013), 2011 4th International Conference on Mathematical Sciences and statistics, Kuala-Lumpur, Malaysia, 19 - 22 April 2011, pp.78

On the "resonance" values of the dynamical stress in the system comprises two-axially pre-stretched layer and half-space

7th International Conference on Vibration Problems (ICOVP 2005), İstanbul, Turkey, 5 - 09 September 2005, vol.111, pp.469-470 identifier

On the resonance values of the dynamical stress in the system comprises two-axially pre-stretched layer and half space

The 7th International conference on Vibration problems, İstanbul, Turkey, 05 September 2005, pp.27

The inverse scattering problem for first order system on a semi-axis

International conference on mathematics and mechanics devoted to the 70-th anniversary of academician of NAS of Azerbaijan, hounered scientist, Prof. A.D. Gadjiev, Azerbaijan, pp.46